# SDR SCNA95281

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2910 · Hydraulic System, Main
- Part: Return Line
- Part number: 2145014
- Condition: Leaking
- Location: Nr 13 Spoiler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, THE A-SYSTEM HYDRAULIC QUANTITY DECREASED TO .25 GALLONS AND STABILIZED.  FOUND RETURN LINE FOR THE NR 13 SPOILER ACTUATOR LEAKING AT THE B-NUT, TIGHTENED B-NUT AT ACTUATOR.  RAN HYDRAULIC PUMPS AND NO LEAKS WERE NOTED.
